| Model Number |
BREVDRV |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.
Event or Problem Description
It was reported that during a brevera breast biopsy procedure on (b)(6) 2025, the user experienced a device driver error several times even after replacing the driver.It is reported that hologic technical support assisted the user with troubleshooting and resolving the reported driver errors and the patient procedure was successfully completed; however, an additional incision was required to do so.No further information is currently available.